The Journal publishes high quality papers on elliptic and parabolic issues. It includes theoretical aspects as well as applications and numerical analysis.

The submitted papers will undergo a referee process which will be run efficiently and as short as possible.

Bibliographic Data
J Elliptic Parabol Equ
1 volume per year, 2 issues per volume
approx. 400 pages per volume
Format: 15.5 x 23.5 cm

  • Publishes high quality papers on elliptic and parabolic issues. It includes theoretical aspects as well as applications and numerical analysis

Journal information

Editor-in-Chief
  • Michel Chipot
Publishing model
Hybrid. Open Access options available

Journal metrics

76 days
Submission to first decision
127 days
Submission to acceptance
3,027 (2019)
Downloads

Latest articles

This journal has 6 open access articles

Subscribe

eJournal
$89.00
Note this is only the net price. Taxes will be calculated during checkout.
  • Immediate online access with complete access to all articles
  • Downloadable in PDF format
  • Subscription expires 12/31/2020

Advertisement

About this journal

Electronic ISSN
2296-9039
Print ISSN
2296-9020
Abstracted and indexed in
  1. CNKI
  2. EBSCO Discovery Service
  3. Emerging Sources Citation Index
  4. Google Scholar
  5. Institute of Scientific and Technical Information of China
  6. Japanese Science and Technology Agency (JST)
  7. Mathematical Reviews
  8. Naver
  9. OCLC WorldCat Discovery Service
  10. ProQuest-ExLibris Primo
  11. ProQuest-ExLibris Summon
  12. SCOPUS
  13. zbMATH
Copyright information

Rights and permissions

Springer policies

© Orthogonal Publisher and Springer Nature Switzerland AG